# SDR K3HA9700092

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

MCO - FLT 424 - PILOT REPORTED VIBRATION IN A/C, CMO MX NOTICED NR 2 MLG TIRE APPEARS COCKED AND SMOKE OBSERVED COMING FROM NR 2 MAIN DURING TAXI IN.  KEVCO MX FOUND NR 2 MLG TIRE ASSY INNER BOSS CRACKED AWAY AND DAMAGED NR 2 MLG BRAKE ASSY.  JACKED GEAR, FOUND INNER HUB OF WHEEL SHROUD INSPECTED, CRACKED SLEEVE PER MM 32-11-11.  NO DEFECTS NOTED, REPLACED BRAKE ASSY AS PRECAUTIONARY PER MM 32-41-32.  REPLACED WHEEL ASSY PER MM 32-45-1.  ALL CHECKED GOOD.  (M)
